Couldn't find what you looking for?

TRY OUR SEARCH!

is brownish spotting common after taking plan b? I really need some insight. So I had sex Nov.30, and I took the plan b pill December 2. My expected period is supposed to start Dec.23 however I started this brownish spotting Dec.18 and it has lasted me 2 days. It started off brown but it got a little heavier in blood but it was a little unusual for me. But it started in the timeframe of my expected period. Is this quite normal? I'm wondering if the pill worked. Was this spotting my period after taking plan b? Can someone please help me figure this out? Thank yu.

Loading...

Hi lovely_j

Some information for you. Plan B or "morning after pills" work best when taken within 72 hours after having sex - preferably immediately after sex.

You should have a normal period within the next month after taking emergency contraceptive pills (also called "morning after pills" or "day after pills"). Sometimes, emergency contraception can change the length of your monthly menstrual cycle, making your next period come as much as a week earlier or a week later than usual. Some women also find that the hormones in the pills can cause unexpected bleeding, but this is not a common or serious side effect. If your next period is late, you might consider getting a pregnancy test. 

P lan B is less effective in women weighing 165 lbs (75 kg) or more and not effective in women weighing more than 176 lbs (80 kg). If your weight is 165 lbs (75 kg) or more, ask your healthcare professional for advice on alternative methods of emergency contraception.

Hope this helps

Reply

Loading...

Thank yu for your feedback. I'm just trying not to freak out! As I've been reading others stories and they seem to be going through the same thing as i. I wasn't ovulating at the time I had sex and I took the pill before ovulation so hopefully I'm fine and jus paranoid.
Reply

Loading...